# SDR DALA2024013001377

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 10,577 hours, 4,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 LOWER AFT SURFACE HAS EVIDENCE OF WEAR MARKS IN TWO SEPARATE LOCATIONS AND PREVIOUS REWORK REF 5742-01028- 02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED L/H SLAT TRACK NBR 4 LOWER AFT SURFACE PER ERA 608595- 14AD REV C & PRI REV 0.1 MATCHED. (LP# 0174907)
